| Model Number |
N/A |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 foreign source:(b)(6).Customer has indicated that the product packaging is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that upon opening the femoral peg box, the inner bag was torn.The surgeon elected to still use the pegs.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10 visual evaluation of the returned product found the inner sterile pouches are broken into multiple pieces.Evaluation of the outer pouch found no damage.Sterility has not been breached.This complaint has been confirmed by evaluation of the returned product.The device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.